Texas, 2014Damaging Wind in Texas, June 18, 2014
June 18, 2014 · NWS FWD · 1 event in 1 county or zone
A home in Henderson County lost its roof due to thunderstorm winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A home in Henderson County lost its roof due to thunderstorm winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 18, 1:51 PM CST, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 18, 1:51 PM CST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT WED JUN 18 2014
.DISCUSSION...
ON GOING AFTERNOON CONVECTION IS TARGETING AREAS EAST OF
I-35 FOR THE REST OF THE AFTERNOON. THUS HAVE EXTENDED CHANCE POPS
THROUGH SUNSET EAST OF I-35.
DEEP UPPER LOW OVER THE NORTHERN ROCKIES WILL PIVOT INTO THE
CANADIAN PLAINS BY SATURDAY. A WEAK UPPER DISTURBANCE OVER THE
EDWARDS PLATEAU TODAY WILL MOVE NORTHEAST ACROSS NORTH TEXAS THROUGH
THURSDAY WITH ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS ON
THURSDAY GENERALLY WEST OF I-35 AND THEN OVER THE NORTHWEST HALF ON
THURSDAY EVENING.
DRY WEATHER SHOULD PREVAIL FRIDAY AND SATURDAY. IT IS EXPECTED
THAT UPPER TROUGHING WILL DEVELOP OVER THE STATE SUNDAY AND
CONTINUE THROUGH THE FIRST OF NEXT WEEK. THE GFS IS WEAK ON THE
STRENGTH AND MOVEMENT OF THIS TROUGH...WHICH IS IN FAIRLY CLOSE
AGREEMENT TO PREVIOUS GFS SOLUTIONS. ON THE OTHER HAND...THE ECMWF
NOW HAS A MUCH STRONGER UPPER TROUGH OVER THE STATE AND KEEPS IT
PROGRESSIVE THROUGH WEDNESDAY. THE ECMWF SOLUTION WOULD RESULT IN
A COLD FRONT SLIDING SOUTH OF THE RED RIVER AND ALSO RESULT IN
MORE CONVECTION OVER THE NORTHERN HALF. SINCE THE ECMWF IS MUCH MORE
AMPLIFIED WITH THIS TROUGH THAN THE PAST SEVERAL PREVIOUS
RUNS...HAVE DECIDED TO NOT COMMIT TO THE COLD FRONT OR THE
RESULTING INCREASE IN CONVECTION AT THIS TIME.
HIGHS/LOWS WILL REMAIN SEASONAL THROUGH SATURDAY...THEN THERE WILL
BE A SLIGHT UPTICK IN BOTH SUNDAY AND EARLY NEXT WEEK...PROVIDED
THE GFS SOLUTION PANS OUT. 75
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 77 91 75 92 74 / 10 10 20 0 5
WACO, TX 76 91 71 91 71 / 10 10 10 0 5
PARIS, TX 74 90 72 89 70 / 30 10 20 10 5
DENTON, TX 76 90 72 92 71 / 10 10 20 5 5
MCKINNEY, TX 76 90 73 90 71 / 20 10 20 5 5
DALLAS, TX 77 90 74 92 74 / 10 10 20 0 5
TERRELL, TX 79 92 76 92 74 / 30 10 10 0 5
CORSICANA, TX 75 90 72 90 71 / 30 10 10 0 5
TEMPLE, TX 75 90 71 89 70 / 10 10 10 0 5
MINERAL WELLS, TX 74 91 71 92 71 / 10 20 20 0 5
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
/75
Hazardous weather outlook, Jun 18, 1:51 PM CST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT WED JUN 18 2014
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
251 PM CDT WED JUN 18 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED EAST OF INTERSTATE 35 EAST
AND SOUTH OF INTERSTATE 30...WITH ISOLATED COVERAGE ELSEWHERE. A
FEW STORMS MAY BRIEFLY BECOME STRONG WITH GUSTY WINDS AND MORE
FREQUENT LIGHTNING. STORMS WILL DIMINISH RAPIDLY TOWARD SUNSET.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEST OF INTERSTATE 35 AND
35 WEST ON THURSDAY...THEN NORTHWEST OF A LINE FROM COMANCHE...TO
DALLAS...TO COOPER THURSDAY NIGHT.
LOW THUNDERSTORM CHANCES RETURN ACROSS THE RED RIVER VALLEY THE
FIRST HALF OF NEXT WEEK. SEVERE WEATHER IS NOT EXPECTED THROUGH
PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
05/
Thunderstorm Wind, Henderson
- When
- June 18, 3:05 PM CST
- Where
- Henderson County, 2.02 mi NW of Antioch
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Law Enforcement
- Coordinates
- 32.249, -95.577
Thunderstorms winds blew the roof off a house near the intersection of FM 314 and CR 3417. Numerous power poles were also blown down along CR 3417.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood and Hail in Texas, June 18 to 19, 20143 deaths · $302,000 · 1.5 in hail · 7 events
- Tornadoes and Hail in South Dakota, June 18, 20143 injured · $5.6 million · EF4 · 11 events
- Hail and Damaging Winds in Ohio, June 18, 201435 injured · $1.2 million · 1.75 in hail · 47 events
- Hail and Damaging Winds in Michigan, June 18, 20141 death · $22,000 · 1 in hail · 28 events
- Flash Flooding and Hail in Iowa, June 18 to 19, 2014$26 million · 61 kt wind · 26 events
- Flooding in Minnesota, June 18 to 23, 2014$37 million · 17 events
- Heat in Delaware, June 18 to 19, 20141 death · 4 events
- Flash Flooding and Flooding in Iowa, June 18 to 22, 2014$1.6 million · 26 events
- Tornado and Flooding in Pennsylvania, June 18, 2014$312,000 · EF0 · 48 events
- Hail and Damaging Winds in Illinois, June 18 to 19, 20143 injured · $575,000 · 1 in hail · 9 events
- Flash Flooding and Damaging Wind in Minnesota, June 18 to 19, 2014$505,000 · 52 kt wind · 20 events
- Flash Flood and Flood in Nebraska, June 18 to 19, 2014$212,000 · 2 in hail · 30 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 528344.